# SDR P5CA0300939

- Difficulty date: September 8, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,775 hours, 18,652 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT WING LEADING EDGE OVERHEAT LIGHT ON WITH SMALL INCREASE OF PWR. FOUND DAMAGED WIRE AT SWITCH 1046 REPAIRED WIRE PER 20-50-2.
